Jump to content

Photo

What Is This? No Doctor Can Tell Me Or Help Me !

acne

6 replies to this topic

#1 Richie9648

Richie9648

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 13-July 14

Posted 13 July 2014 - 03:27 PM

Hi there

 

I wonder if someone could help me.

 

For over a year now I have had painful issues with dry, flaky, itchy skin around my mouth/lips area. I dont have the problem anywhere else on the body. I have been to the doctors many a time - and have tried Hydrocortisone, fucidin, clindamycin and 2 weeks ago finished a course of floxacillin - and none of those have helped at all. I have also used vaseline and my normal moisturiser. I have not had any problems like this before, but only started occurring in May 2013 I feel very frustrated and also embarrassed by the condition, which is not helping with my confidence. Speaking to people is becoming difficult because on some days my mouth looks awful.

 

I hope someone can help my find the problem as no doctor has been able to help. I also have pictures which I have attached

 

Thanks

 

 

Attached Files



#2 Tyler R

Tyler R

    Junior Member

  • Members
  • Posts & Likes
    Posts: 47
    Likes: 7
About Me
  • Joined: 31-August 09

Posted 29 July 2014 - 08:50 PM

Looks like it could possibly be Seborrheic Dermatitus or folliculitis.  Skin doesn't look dry, just flaky.  You should at least shave once a day to not let the hair build up and cause even more irritation.  Though I am not entirely sure what caused your condition or what it is, things I would try are:

 

-Slathering raw, unrefined honey on the affected areas, either overnight (covered with toilet paper or something to keep it in place), in 30 min interval masks.

 

-Using raw, unrefined coconut oil as a moisturizer on the areas.

 

Both of these are anti-fungal, anti-bacterial and a lot of other anti-good stuff.  I haven't had a Seb Derm breakout in months using these.  

 

I also eat a pretty healthy diet...I avoid processed foods, breads, pastas, sugars, and pretty much eat vegetables, fruit, and lean meats/fish.

 

The bumps look fungal.  If you have to pop them make sure you get all the gunk out and remove the hairs associated with them.  Use peroxide to clean the wound.

 

Also, some chemical products you can try are: Nizoral shampoo-lather it on in the shower, let it set for a couple minutes, and rinse off.

-You can also try Head and Shoulders.

 

-Lotrimin Ultra-For athletes foot, but its antifungal.

 

There is more, just look up anti-fungals on google.

 

It might not even be a fungal problem but it looks like it to me so you might want to start there.



#3 SiriBai

SiriBai

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 219
    Likes: 53
About Me
  • Gender:Female
  • Location:Minneapolis, MN
  • Interests:Theater, Acting, Dancing, Singing, Music, Taking photos like a pin-up girl, drinking coffee, trying to avoid drinking coffee, speaking french, trying not to be a hot mess 24/7
  • Joined: 29-December 14

Achievements

     

Posted 07 January 2015 - 02:35 PM

Don't use coconut oil, it's the devil. It's harsh and clogs pores, and dries you out more. 


Current status: CLEAR. Hyperpigmentation, weird marks, some texture issues, dry skin... but clear save for the occasional odd mark around my period. 

 

Treatment plan (since Jan, 2015):

Morning: 

Panoxyl Creamy Wash 4% BP

Clindamycin 1%

Artistry Youth Xtend Protecting Cream - SPF 15

Evening: 

Cerave Hydrating Cleanser

Differin (Adapalene) (every other night or so)

Artistry Youth Xtend Enriching Cream

 

Birth Control: 

Yaz... costs an arm and a leg but too scared to switch to generic Gianvi... =(


#4 noche

noche

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 303
    Likes: 72
About Me
  • Gender:Female
  • Joined: 11-April 13

Achievements

     

Posted 07 January 2015 - 05:10 PM

@Richie9648...I think it's fungal, I know this post is old, but I have been writing about some of a kind of dry ,fkaky ,weird pimples,bumps that I started getting on my face,I have been writing about this on the forums under the seborrheic dermatitis thread the last pages starting page 46.
Like you ,I have tried many things and dermatologist don't know what it is to tell you the truth.
The only going I can say its that I have got my sanity back with what I'm doing and using,vicks vaporub, the acne .org benzoyl peroxide treatment and some other the counter wash and facial washes , go check the page if you feel like this condition is ruining your life.

#5 megtree

megtree

    Member

  • Moderators
  • Posts & Likes
    Posts: 794
    Likes: 219
About Me
  • Gender:Female
  • Location:USA
  • Interests:Everything! Seriously.
  • Joined: 18-June 13

Posted 07 January 2015 - 05:13 PM

Hi there

 

I wonder if someone could help me.

 

For over a year now I have had painful issues with dry, flaky, itchy skin around my mouth/lips area. I dont have the problem anywhere else on the body. I have been to the doctors many a time - and have tried Hydrocortisone, fucidin, clindamycin and 2 weeks ago finished a course of floxacillin - and none of those have helped at all. I have also used vaseline and my normal moisturiser. I have not had any problems like this before, but only started occurring in May 2013 I feel very frustrated and also embarrassed by the condition, which is not helping with my confidence. Speaking to people is becoming difficult because on some days my mouth looks awful.

 

I hope someone can help my find the problem as no doctor has been able to help. I also have pictures which I have attached

 

Thanks

Hi...this looks like a major fungal infection to me. The whiteheads do appear more bacterial, but the the discoloration and flakeyness looks alot like oral thrush to me. Does it itch or is it painful? Have doctors suggested any antifungal treatment? It seems like you have been on a lot of antibiotics - if it was bacterial I would expect you'd see some improvement while you were on the drugs (even if it came back after you finished). If you didn't see any improvement or it got worse, I would seek out a second opinion.  


My Accutane log (with pictures): Holy Isotretinoin Batman It's another Accutane Log!
26 y/o female- approx. 54kg
Absorica -40 mg, 1 daily, December 26, 2013 - February, 25, 2014
Absorica - 60 mg, 1 daily. February 26, 2014 - July 6th 
Probiotic - 1 daily
Fish oil supplement w/ vit D - 1 daily
 
Morning:
Cetaphil cleanser
Food Grade Rose water - Toner
La Roche Posay Mineral Water Spray
Vichy 50+ Capital Soleil Cream for Sensitive Skin
 
Night:
Cetaphil Cleanser
Food grade Rose Water - Toner
La Roche Posay Mineral Water Spray
Aveeno Positively Radiant intensive night cream
Cerave Facial Moisturizing Lotion- PM
Avene Cicalfate (as needed)

#6 Richie9648

Richie9648

    New Member

  • Members
  • Posts & Likes
    Posts: 2
    Likes: 0
About Me
  • Joined: 13-July 14

Posted 12 January 2015 - 01:40 AM

Hi

Thanks for all the responses

The latest is that I had some patch tests on my skin and found out that I was allergic to perfume and also something known as isoeugenol. So started using very mild soaps and face washes but that did not help either

Over the last week I have been using protopic 2 times a day and also diprobase in between. This is seeming to help more than anything else any doctor has advised

In terms of fungal infection, my doctor prescribed me with daktacort as it's meant to be anti fungal. I was hesitant of use it as it said on the box to not use on face, but doc said just try it. Anyway after 3 days my skin was awful and worse than ever....what do these doctors know!!

#7 noche

noche

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 303
    Likes: 72
About Me
  • Gender:Female
  • Joined: 11-April 13

Achievements

     

Posted 14 January 2015 - 09:00 PM

Richie9648...Yes ,sometimes it's the patient who has to figure things out ,it is sad ,I know ,but then, you might be having a reaction to something that you are using or used in past ,kind of atopic dermatitis or eczema .
I get reactions to many things these days,it might be due to going through menopause and having hypothyroidism.
I really hope that you ,with the doctor's help figure out what is causing the problem.
Best wishes.


0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users